Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 64, Number 210

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Locking effects in the finite element approximation of plate models
Manil Suri, Ivo Babuška and Christoph Schwab.
Math. Comp. 64 (1995), 461-482
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1277772
A posteriori error estimates for boundary element methods
Carsten Carstensen and Ernst P. Stephan.
Math. Comp. 64 (1995), 483-500
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1277764
The $K$-operator and the Galerkin method for strongly elliptic equations on smooth curves: local estimates
Thanh Tran.
Math. Comp. 64 (1995), 501-513
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1284671
Precise solution of Laplace’s equation
Zhixin Shi and Brian Hassard.
Math. Comp. 64 (1995), 515-536
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1270623
Finite difference method for generalized Zakharov equations
Qian Shun Chang, Bo Ling Guo and Hong Jiang.
Math. Comp. 64 (1995), 537-553, S7
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1284664
Numerical schemes for conservation laws via Hamilton-Jacobi equations
L. Corrias, M. Falcone and R. Natalini.
Math. Comp. 64 (1995), 555-580, S13
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1265013
The sharpness of Kuznetsov’s $O(√Δx) L^{1}$-error estimate for monotone difference schemes
Tao Tang and Zhen Huan Teng.
Math. Comp. 64 (1995), 581-589
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1270625
Stability of rational multistep approximations of holomorphic semigroups
C. Palencia.
Math. Comp. 64 (1995), 591-599
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1277770
Runge-Kutta approximation of quasi-linear parabolic equations
Christian Lubich and Alexander Ostermann.
Math. Comp. 64 (1995), 601-627
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1284670
Defect correction for two-point boundary value problems on nonequidistant meshes
J. C. Butcher, J. R. Cash, G. Moore and R. D. Russell.
Math. Comp. 64 (1995), 629-648
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1284662
A numerical Liapunov-Schmidt method with applications to Hopf bifurcation on a square
Peter Ashwin, Klaus Böhmer and Zhen Mei.
Math. Comp. 64 (1995), 649-670, S19
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1284661
Accurate reconstructions of functions of finite regularity from truncated Fourier series expansions
Knut S. Eckhoff.
Math. Comp. 64 (1995), 671-690
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1265014
An analytic method for convergence acceleration of certain hypergeometric series
Stanisław Lewanowicz and Stefan Paszkowski.
Math. Comp. 64 (1995), 691-713
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1277769
A quadrature formula with zeros of Bessel functions as nodes
Georgi R. Grozev and Qazi I. Rahman.
Math. Comp. 64 (1995), 715-725
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1277767
Numerical evaluation of surface integrals in three dimensions
David Chien.
Math. Comp. 64 (1995), 727-743
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1270615
Computing the Hilbert transform on the real line
J. A. C. Weideman.
Math. Comp. 64 (1995), 745-762
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1277773
Polynomial roots from companion matrix eigenvalues
Alan Edelman and H. Murakami.
Math. Comp. 64 (1995), 763-776
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1262279
Analysis of Coppersmith’s block Wiedemann algorithm for the parallel solution of sparse linear systems
Erich Kaltofen.
Math. Comp. 64 (1995), 777-806
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1270621
Adaptive search in quasi-Monte Carlo optimization
Christian Biester, Peter J. Grabner, Gerhard Larcher and Robert F. Tichy.
Math. Comp. 64 (1995), 807-818
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1270614
The solution of triangularly connected decomposable form equations
N. P. Smart.
Math. Comp. 64 (1995), 819-840
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1277771
On the number of zeros of diagonal forms
Tsuneo Ishikawa.
Math. Comp. 64 (1995), 841-854
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1284669
A Thue equation with quadratic integers as variables
B. M. M. de Weger.
Math. Comp. 64 (1995), 855-861
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1277766
The twenty-second Fermat number is composite
R. Crandall, J. Doenias, C. Norrie and J. Young.
Math. Comp. 64 (1995), 863-868
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1277765
Primitive divisors of Lucas and Lehmer sequences
Paul M. Voutier.
Math. Comp. 64 (1995), 869-888
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1284673
On the primality of $n!±1$ and $2⋅3⋅5\cdots p±1$
Chris K. Caldwell.
Math. Comp. 64 (1995), 889-890
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1284663
Reviews and Descriptions of Tables and Books
Math. Comp. 64 (1995), 891-906
Abstract, references and article information
Full-text PDF Free Access